# SDR SWAA2025032498190

- Difficulty date: February 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON SUPPORT BRACKETS OF BRACE SUPPORT AT RT MLG WHEEL WELL RING 2025-136995<[01] REPLACED SUPPORT BRACKETS OF BRACE SUPPORT AT RT MLG WHEEL WELL RING IAW B737-700 SRM:51-40-02 AND DWG:149A7502 SHEET 168 REV. A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPLACED SUPPORT BRACKETS OF BRACE SUPPORT AT RT MLG WHEEL WELL RING IAW B737-700 SRM:51-40-02 AND DWG:149A7502 SHEET 168 REV. A. AND MACHINE SUPPORT BRACKET 1EA IS DOCUMENTED IN FAULT#TTG8Q00YZZSX; SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED
